RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2000, Volume 3, Pages 283–294 (Mi tdm49)  

On the set of values of a cubic polynomial over a simple finite field

V. E. Tarakanov


Full text: PDF file (562 kB)

Document Type: Article

Citation: V. E. Tarakanov, “On the set of values of a cubic polynomial over a simple finite field”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 283–294

Citation in format AMSBIB
\Bibitem{Tar00}
\by V.~E.~Tarakanov
\paper On the set of values of a cubic polynomial over a simple finite field
\serial Tr. Diskr. Mat.
\yr 2000
\vol 3
\pages 283--294
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm49}


Linking options:
  • http://mi.mathnet.ru/eng/tdm49
  • http://mi.mathnet.ru/eng/tdm/v3/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019